# SDR SWAA2024010938012

- Difficulty date: January 5, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 39,898 hours, 18,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY LIGHT (SLIDE/OVERWING LIGHT) INOP.<[01] RELAMPED AFT ENTRY EMERGENCY LIGHT ( SLIDE/OVERWING LIGHT) IAW AMM 33-51-04. OPS CHECK GOOD.
